# SDR DALA2023010900148

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,243 hours, 9,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE FOR 4L DOOR ON FAP.   SERVICED 4L DOOR ASSIST CYLINDER TO GREEN BAND PER A330 AMM 52-10.
